MathSciNet Relay Station
MathSciNet bibliographic data
MR2352919 39A11 (34C25 92D25)
Fazly, Mostafa; Hesaaraki, Mahmoud Periodic solutions for a discrete time predator-prey system with monotone functional responses. C. R. Math. Acad. Sci. Paris 345 (2007), no. 4, 199–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement